# SDR AALA2019111209001

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 18,180 hours, 6,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL, GATE AGENT REPORTED FORWARD ENTRY DOOR HANDLE DIFFICULT TO OPERATE. MAINTENANCE READJUSTED DOOR TO ITS PROPER CONFIGURATION PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
